# SDR UALA2011082204446

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 69,329 hours, 25,985 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK NR 1 ENGINE.   LOWER RIGHT REVERSER ACT LEAKS 10 DROPS PER CYCLE.  NR 1 ENGINE ACT NEED REPLACEMENT PCN 152-9609 OK TO CONT 75 FLT.  18AUG ORD CQT-  SHOULD READ 10 DROPS PER MIN.  CLEANED ALL THREE RT ACTUATORS.  CYCLED NR 1 ENG REVERSER 10 TIMES.  NO ACTIVE LEAK NOTED.
